# SDR 049124

- Difficulty date: March 24, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 14,249 hours, 21,391 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 1293640293
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM FARMINGTON NEW MEXICO TO ALBUQUERQUE NEW MEXICO ON FLIGHT 706,WHEN THE LANDING GEAR WAS SELECTED UP, SMOKE WAS DETECTED FROM THE RIGHT HAND CIRCUIT BREAKER PANEL. THE CIRCUIT BREAKER WAS PULLED AND THE SMOKE STOPPED. THE CREW RETURNED TO FARMINGTON NEW MEXICO AND MADE A SAFE LANDING WITH NO FURTHER INCIDENT.THE CORRECTIVE ACTION WAS THAT MAINTENANCE REMOVED AND REPLACED THE CIRCUIT BREAKER. NO TEARDOWN REPORT WILL BE REQUIRED.
